# SDR CALA2023042101210

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N66837
- Make and model: Boeing 737-900ER
- Aircraft serial: 60122
- Aircraft time: 28,168 hours, 10,060 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Part number: NA
- Condition: Warning Message
- Location: Wheel Well
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPEED DO NOT ARM LIGHT ILLUM ON T/O AROUND 30KNOTS LOW SPEED REJECT ACCOMPLISHED SPEED BRAKE DO NOT ARM LIGHT TEST REF TASK 27-62-TASK 802. INADDITION PERFORMED INSPECTION WALKAROUND ON AIRCRAFT EXTERIOR. NO FAULTS FOUND. A/C OK FOR SVC.
